# SDR DALA2016081005913

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT RING PAN UPPER AFTER CORNER BS 1193.   REPAIRED IAW SRM 53-05-FIG. 122 AND ER/A 493648-14 MA REV. A,  ER/A 487747-14 MA REV. ORIG.
